# SDR SWAA2021081722337

- Difficulty date: January 29, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS CORROSION BS767+5 RBL10 WL156 / RECEIVED NEW ACB FLOOR SPLICE STRAP FOR B.S 767+5 ON CUST.PO# 771569 NEW PART WILL BE REINSTALLED ON CUST.CARD# JPANEL-141-CLOSE
